Hi, I'm a 25 year old guy,Asian.I was dx hypotonic bladder 6 months back.At that time the doc said if its just hypotonic it would regain tone back in few months.Before that I was perfectly fine, except for mild throbbing eye pain now and then which would clear within a week or so.Now six months later I still have no bladder sensations + can't urinate & cath myself 4+ times a day.Strangely about 2 months back I started to get thumb twitching after the urologist Rx me Baclofen.I immediately stopped the med and went back to him.He referred me to a neuro,MRI's followed for bladder condition results were-all normal.He noticed that I registered 2+ on the reflexes and told that being hyperreflexive is also normal/periperal neuropathy.Told me to be +ve and 'its not MS'.I agreed, tried to be +ve and get on, but symptoms keep coming back.Thumb twitching dissappeared and eye pain returned.Went to opthmologist who said eye+optic nerve(visible part) were normal, so was eye pressure.I got new glasses but no use and eye throb/pain in both eyes continuously.No vision problems.
One night(2 months back) I learnt my GF dumped me and was emotionally devastated.Next morning both my legs were extremely twitchy though I could somehow walk.Eye pain consistently.Go back MRI's of spine followed and everything normal.CSF done but not for IgN or Myelin basic protein.CSF protein level at 39 (normal range 5-45).2+ inflammatory cells(?) seen else all tests (neurosyphilis) negative.Now I notice my left leg feels diff while walking (stiff?).My neuro said nothing wrong, take second optinion- confused!!?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.